# SDR SWAA2021041262388

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 17,404 hours, 7,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'EXIT' LENS COVER MISSING (FELL OFF) EXIT ROW CEILING.   REATTACHED EXIT LENS COVER ON EXIT ROW CEILING IAW SIP
